# SDR SWAA2014082731351

- Difficulty date: August 20, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 28,379 hours, 16,690 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT BS 92.70 ACROSS VERTICAL STIFFENER & WEB APPROX 19 INCHES FROM FRONT SPAR.  REPAIRED RIB IAW SRM.
